# SDR USAA2013010800013

- Difficulty date: December 4, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEGMENT ANGLE OF OVERWING EMERGENCY EXIT DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM NR 1 TO BEAM NR 3.  REPLACED SEGMENT ANGLE OF OVERWING EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
